ok the doctors are still dont know why i feel the way i do.
here are my symptoms :upper right side pain....gas all the time just started a few weeks ago...sometimes chills/night sweats/weight loss/minor chest pain/slight cough/bloating/my stools are runny and latly they havnt been happening as much
and recently they said i have a heart murmor which no docotr has ever told me about before
i used to take painkillers for fun no more then 2-lortab 10's a day....now i take them for the pain in my right side...i quit smoking weed...and i started eating alot more to try and gain the 15 lbs i lost in 2 yrs. i smoke half a pack of cigeretts a day....
i will admit ive never had a good diet untill recently because i want to get better....
if anyone knows what this might be Please Help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?